# SDR SWIA972418

- Difficulty date: March 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 12,984 hours, 18,146 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS ELEVATOR SEEMS TO CATCH WITH AUTO PILOT ENGAGED.  WITH AUTO PILOT NOT ENGAGED ALL IS NORMAL.  PERFORMED ELEVATOR FLIGHT CONTROL FREEDOM OF MOVEMENT CHECKS WITHOUT AUTOPILOT ENGAGED, NO DISCREPANCIES NOTED.  OBSERVED ERRATIC SMALL MOVEMENT TO BE CAUSED BY THE ELEVATOR SERVO WHEN AUTOPILOT IS ENGAGED.  REPLACED ELEVATOR SERVO PER MM 22-20-05.  P/N 622-5734-002, S/N OFF 5983, S/N ON 5760, ALL PANELS SECURED.
